# SDR CA980818016

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Carson S61LSKRSKY
- Engine: Ge CT581401
- System (JASC): 6297 · Main Rotor System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Main Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: L, W
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN ROTOR BLADE B.I.M. TRANSDUCER TEST IN COCKPIT OK BUT ALL 5 M/R BLADE TRANSDUCERS DID NOT TEST.  WIRES CROSSED AT TERMINAL STRIP 46.
